# SDR 1050326

- Difficulty date: March 30, 2005
- Submitted: March 30, 2005
- Operation: General aviation
- Aircraft: DEREH
- Make and model: Socata TB20TRINIDAD
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F7666A2
- Part serial: H20755R
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE 1, S/NR H20755R WAS FOUND WITH A 1 INCH CRACK, STARTING FROM LEADING EDGE, ABOUT 4 INCHES FROM BLADE TIP. THE BLADE WAS ALREADY REWORKED AT THIS AREA BECAUSE OF A EARLIER STONE NICK. PROPELLER WAS OVERHAULED IN MARCH 2003 AND HAS 387 TSO UNTIL CRACK WAS FOUND.
